# SDR CALA2023112203444

- Difficulty date: November 18, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 84,414 hours, 18,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 148694
- Condition: Inoperative
- Location: Seat 2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ZONE A CTR SEAT SOME FLOOR PROXIMITY EMER LT NOT ILLUMINATE. REF HX WO.2519908 AND ORIGINATED BY V920585. CABIN SEAT 2L O/H EMER LT BATTERY PACK REPLACED & TEST OKAY IAW AMM 33-51-07. WORK ACCOMPLISHED BY V920585 AND INSP BY V897802.
